# SDR SWAA2023051523954

- Difficulty date: April 5, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 LBL 24.75 AT CENTER SECTION 2023-237536<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 LBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 273A9110 SHEET: 6 REV: A.SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS 695 LBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 273A9110 SHEET: 6 REV: A.SEE INDIVIDUAL SIGN-OFFS BELOW.
